I have been on lexapro 5mg for 2 months and want to stop taking it. I havent had any bad side effects whilst i have been on it, but i didnt want to stay on it for long. And the more i have read about lexapro, the sooner i want to get off it before too much time passes and it get harder to withdraw. Has anyone had a similar situation or advice for weening off with minimal side effects?
Try breaking the tablet in half. Take half one day and the whole tab the next, and alternate. This is such a small dose its hard to cut it. If that goes ok, then take half a pill a day for a while. Take your time. If you find you have withdrawal back up to what you were doing before you developed the withdrawal.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 1 May 2012 • 9 answers
Posted 29 Jul 2013 • 2 answers
Posted 7 Feb 2016 • 4 answers
Posted 8 Aug 2016 • 1 answer